# SDR SWIA2024021200002

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 44,120 hours, 37,620 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Condition: Faulted
- Location: Nlg Wow
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED STEERING INOP CAUTION MESSAGE. AFTER APPROXIMATELY 1 MINUTE RECEIVED WOW INPUT CAUTION FOLLOWED BY WOW OUTPUT FAIL STATUS MESSAGE. PERFORMED QRH AND MESSAGES REMAINED. ON GEAR EXTENSION MESSAGES EXTINGUISHED. NORMAL STEERING RESTORED AFTER LANDING. PERFORMED BITE CHECK ON PROXIMITY SENSOR ELECTRONIC UNIT, NO FAULTS FOUND REFERENCE CRJ200 AMM 32-61-01. REMOVED AND REPLACED NOSE LANDING GEAR WOFFW SENSOR HARNESS IN REFERENCE WITH CRJ200 AMM 32-61-05. PERFORMED OPERATIONAL TEST OF PROXIMITY SENSOR SYSTEM IN REFERENCE WITH CRJ200 AMM 32-61-00. PERFORMED NOSE LANDING GEAR EXTENSION/RETRACTION OPERATIONAL TEST IN REFERENCE WITH CRJ200 AMM 32-33-00. PERFORMED NOSE LANDING GEAR STEERING OPERATIONAL CHECK IN REFERENCE WITH CRJ200 AMM 32-51-00. ALL SYSTEMS AND OPS CHECK IS GOOD AT THIS TIME. A/C OK FOR SERVICE.
